# SDR CA110427005

- Difficulty date: April 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control System
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) UNCOMMANDED AUTOFEATHER DURING T/O ROLL, THE ENGINE HAD AN UNCOMMANDED AUTOFEATHER.  THE T/O WAS ABORTED.  TROUBLESHOOTING IS FOCUSING ON A FAULTY TORQUE SIGNAL CONDITIONER UNIT.
